Positive solutions for singular three-point boundary-value problems
MetadataShow full metadata
In this paper, we present the Green's functions for a second-order linear differential equation with three-point boundary conditions. We give exact expressions of the solutions for the linear three-point boundary problems by the Green's functions. As applications, we study uniqueness and iteration of the solutions for a nonlinear singular second-order three-point boundary value problem.
CitationZhao, Z. (2007). Positive solutions for singular three-point boundary-value problems. Electronic Journal of Differential Equations, 2007(156), pp. 1-8.
This work is licensed under a Creative Commons Attribution 4.0 International License.